Title

On the Dimension of Sierpinski Pedal Triangles

Document Type

Article

Publication Date

3-1-2009

Department

Mathematics

Abstract

We provide a solution to the conjecture of Ref. 1 on the global minimal fractal dimension of Sierpinski petal triangles. We show that the dimension, ln 3/ ln 2, of the Sierpinski triangle is the strict minimal value of the dimensions among all Sierpinski pedal triangles associated with acute triangles.

Publication Title

Fractals-Complex Geometry Patterns and Scaling in Nature and Society

Volume

17

Issue

1

First Page

39

Last Page

43

This document is currently not available here.

Find in your library

Share

 
COinS